# SDR AU970671

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: 7253620722
- Condition: Worn
- Location: Rt Nlg Brace
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH NOSE LANDING GEAR SUPPORT ASSEMBLY WORN BY DRAG BRACE DUE TO MIGRATION OF THE NLG DRAG BRACE TRUNNION BEARING AND PIN
